MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 36 SIZE XXL +10.5; HIP COCR BALL HEAD

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 36 SIZE XXL +10.5; HIP COCR BALL HEAD
Model Number 01.25.034
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29.03.2021: lot 185568: (b)(4) items manufactured and released on 19-sep-2018.Expiration date: 2023-09-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved batch review performed on 29:march.2021: liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot 2006539: (b)(4) items manufactured and released on 9-sep-2020.Expiration date: 2025-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
On (b)(6) 2021, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner (implanted 3 weeks before in a previous revision surgery).The surgery was completed successfully.

Brand Name
COCR BALL HEAD 12/14 36 SIZE XXL +10.5
Common Device Name
HIP COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11581252
Report Number3005180920-2021-00260
Device Sequence Number11801604
Product Code JDI
UDI-Device Identifier07630030805240
UDI-Public07630030805240
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2023
Device Model Number01.25.034
Device Catalogue Number01.25.034
Device Lot Number185568
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR